# SDR SWIA202005140652

- Difficulty date: March 4, 2020
- Submitted: May 14, 2020
- Operation: Air carrier
- Aircraft: N693CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15096
- Aircraft time: 31,023 hours, 19,984 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Hinge Fitting
- Condition: Worn
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER LOWER HINGE FITTING ATTACHED TO VERTICAL STABILIZER HAS A WORN BEARING. (AXIAL PLAY IN OUTER RACE OF BEARING)   (C-CHECK) RO 5/10/2020   REPAIRED RUDDER LWR HINGE FITTING REFERENCING REO.  COMPLIED WITH SKYWEST TASK CARD.  COMPLETED SKYWEST FORM M-337.
